Advil PM Ibuprofen 200mg Pain Reliever/Fever Reducer Liqui-Gels (80 Liquid Filled Capsules)

Brand:
Product Code:305730164498
Availability:In Stock
Price: 美金 $26.00
Qty:     - OR -   Add to Wish List Add to Compare

Ask a question

Note: HTML is not translated!

Overview

Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep.

Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3)

  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsule relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.


 Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate.

 (1) Compared to a placebo or no treatment
 (2) Among OTC brands
 (3) Among leading OTC nighttime pain relievers

 

 

Warnings

If you are pregnant, nursing, taking any medications or planning any medical procedure, consult your doctor before use. Discontinue use and consult your doctor if any adverse reactions occur. Keep out of the reach of children.

 
Product Detail
Vegetarian use? Not Suitable for Vegetarians use
Manufacturer Pfizer
Made In NJ, USA
Expiration Date This product has an expiration date of 1 and half years or more
Content 200 Liquid Filled Capsules
Item Weight 1 lbs
Product Size Original package (inch): 6 x 3 x 3

Write a review



Note: HTML is not translated!

Bad           Good




Products:

LS Health & Beauty (LSVita.com)'s policy is one of ongoing product update and revision. While we do our best to ensure the information on our website is accurate to the best of our knowledge, product formulations and packaging may change without notice, and the product you receive may contain additional details or may differ from the product information available on this website. We recommend that you reference the complete information included with the product you receive – including ingredient lists, allergen statements, warnings, and directions – before consumption and do not rely solely on the details shown on this website. If you have any questions about product ingredients, allergen statements, warnings or directions, please contact the product manufacturer directly. Vitacost.com, Inc. may revise and discontinue products at any time and is not responsible for typographical errors or misprints. Vitacost.com reserves the right to limit order quantity at any time without notice. Prices and promotions are subject to change without notice.

 

Limitation of Liability:

LS Health & Beauty (LSVita.com) does not accept liability beyond the remedies set forth herein, including any liability for products for any reason. LS Health & Beauty (LSVita.com) will not be liable for lost profits, loss of business or other consequential, special, indirect or punitive damages, even if advised of the possibility of such damages, or for any claim by any third party except as expressly provided herein.